# SDR ASOA201001166

- Difficulty date: August 21, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT TOP & 1 RIVET HEAD SHEARED OFF AT LBL 36.0 & FS 484.0.   REPAIR TO THE INTERCOSTAL AT F.S. 484 LBL 36, IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS.
